# SDR HNAA2009090300278

- Difficulty date: June 22, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 60,750 hours, 68,868 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Housing
- Part number: RG531752
- Condition: Corroded
- Location: Boost Pump
- Part time: 60,750 hours, 68,868 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AUX BOOST PUMP RECEIVER FOUND CORRODED ON THREAD.   LT AUX BOOST PUMP ASSY REMOVED AND REINSTALLED. TRANSFERED ON TASK CARD 005-55-13I. REMOVED AND REINSTALLED PLUG-IN ELEMENT IAW 28-21-16. NEW AUX PUMP RECEIVER INSTALLED IAW 28-21-16. OPS AND LEAK CHECKED.
